Endo and Zoladex

I am losing weight on Zoladex

Hi

I’m new to this site so I will give you a quick overview. I was diagnosed with endometriosis and abdominal adhesions in October 2014. I had painful symptoms for almost a year and after the laparoscopy to diagnose and treat the endo as well as the adhesions I was hopeful that things would improve. Once I had recovered, some of the pain had settled but not all of it. My right side felt like it was burning, especially under my ribs (I was and potentially still think that this isn’t the endo but something else) and still does. The consultant started me on a 6 month course of Zoladex (get my third injection next week) which I was reluctant to take. The side effects were awful the first few weeks, I felt sick, headaches but what is puzzling me the most is that I haven’t really got the hot flushes and I am losing a lot of weight. I thought Zoladex made people put on weight. The pain in my lower abdomen has gone and the bleeding stopped but I am still getting the burning sensation just below right ribs Has anyone experienced this? Do people lose weight on zoladex? Any advice very much appreciated 

2 Replies

oldestnewest
  • Hi there I have just finished my 3 months of zoladex I think everyone is different, I didn't really notice much difference in my weight tbh but I did experience hot flushes and the odd stomach cramp and headaches but everyone is different I'm sure it's probably normal to lose weight for some people but if your not sure I would check with your gp or mention it to your nurse when you get your next injection, hope that helps 😊 xx

  • Hi, I am getting pain on my left and right front rib area and flank pain, which is left/right lower back pain, and I am very suspicious about ureters blocked by Endometriosis. It might be something else, but it might be something to look into?